# SDR AALA20140120006

- Difficulty date: January 19, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 15,279 hours, 6,023 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ESCAPE PATH LIGHT WIRES DISCONNECTED AT SEAT 5EF.  REPAIRED ESCAPE PATH LIGHT WIRES IAW SWP 26-10-13.  OPERATIONS CHECKED NORMAL.
